# SDR 99ZZZX2985

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N676SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8083
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shield
- Part number: 051502620
- Condition: Damaged
- Location: Passenger Door
- Part time: 95 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT FORWARD CABIN DOOR POST SHIELD WAS FOUND BUCKLED.  UPON REMOVAL, FOUND THE FRESH AIR HOSE RUNNING DOWN THE DOOR POST WAS NOT ALLOWING THE SHIELD TO SEAT FULLY IN ITS CORRECT POSITION.  THE AIR VENT HOSE WAS FLATENED TO PROVIDE SUFFICIENT CLEARANCE FOR THE SHIELD TO FIT PROPERLY.
